2018
Том 70
№ 2

All Issues

Fečkan M.

Articles: 4
Article (English)

On equations with generalized periodic right-hand side

Fečkan M., Pospíšil M.

↓ Abstract

Ukr. Mat. Zh. - 2018. - 70, № 2. - pp. 255-279

Periodic solutions are studied for second-order differential equations with generalized forcing. Analytical bifurcation results are derived with application to forced harmonic and Duffing oscillators.

Article (English)

Hermite-Hadamard-type inequalities for r-convex functions using Riemann-Liouville fractional integrals

Deng J., Fečkan M., Wang J.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 2. - pp. 175-191

By using two fundamental fractional integral identities, we derive some new Hermite – Hadamard-type inequalities for differentiable r-convex functions and twice-differentiable r-convex functions involving Riemann – Liouville fractional integrals.

Article (English)

Representation of a solution of the Cauchy problem for an oscillating system with two delays and permutable matrices

Diblik J., Fečkan M., Pospíšil M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2013. - 65, № 1. - pp. 58-69

We represent a solution of a nonhomogeneous second-order differential equation with two delays using matrix functions under the assumption that the linear parts are given by permutable matrices.

Article (English)

Periodic moving waves on 2D lattices with nearest-neighbor interactions

Fečkan M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2008. - 60, № 1. - pp. 127–139

We study the existence of periodic moving waves on two-dimensional periodically forced lattices with linear coupling between nearest particles and with periodic nonlinear substrate potentials. Such discrete systems can model molecules adsorbed on a substrate crystal surface.